# SDR RRXA001520

- Difficulty date: February 18, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 4646547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE FLOORBEAM ATTACH FITTING UPPER CHORD (MAIN CABIN) AT STA 717 AND RBL -23 Z AXIS 0, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM .    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NEW FITTING IAW DC-8 SRM 51-1-20D.
